English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Combinatorics of loop equations for branched covers of sphere

Dunin-Barkowski, P., Orantin, N., Popolitov, A., & Shadrin, S. (2018). Combinatorics of loop equations for branched covers of sphere. International Mathematics Research Notices, 2018(18), 5638-5662. doi:10.1093/imrn/rnx047.

Item is

Files

show Files
hide Files
:
Dunin-Barkowski_Combinatorics of loop_oa_2018.pdf (Any fulltext), 262KB
Name:
Dunin-Barkowski_Combinatorics of loop_oa_2018.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Dunin-Barkowski_Combinatorics of loop_2018.pdf (Publisher version), 400KB
 
File Permalink:
-
Name:
Dunin-Barkowski_Combinatorics of loop_2018.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Dunin-Barkowski, Petr1, Author           
Orantin, Nicolas, Author
Popolitov, Aleksandr, Author
Shadrin, Sergey1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Mathematics Research Notices
  Alternative Title : IMRN
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2018 (18) Sequence Number: - Start / End Page: 5638 - 5662 Identifier: -